MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066214
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A synopsis of the testing for crrid batch 618 for sample (b)(6) using crrid lot id311 with cell lot 221707 is as follows: (b)(6).Control wells reacted as expected.Unexpected negative reactivity is noted for cells 1, 2, 3, 5, 6, 7, 9, and 12.Confirmed the reactivity of the fya and e antigen on retention capture-r ready-id, lot id311, in manual capture, using retention capture-r ready indicator red cell, lot 221709, anti-fya (1:16 dilution), and anti-e, lot tn0034-b (1:16 dilution).Controls performed as expected and all cells tested, exhibited the expected reactivity.Retention performed as expected.A service call was made and the instrument is operating within specifications.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected negative result when testing patient sample (b)(6) with capture-r ready-id on the galileo echo instrument.Sample is known to contain an anti-fya.No adverse event occurred.Testing was for validation purposes only.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6057846
Report Number1034569-2016-00274
Device Sequence Number863270
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date11/15/2016
Device Catalogue Number0066214
Device Lot NumberID311
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2016
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR